# SDR REXA2012031100361

- Difficulty date: March 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 17,129 hours, 14,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IS NOT WORKING.  REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT BATTERY IAW AMM 25-61-04.  OPS CHECK GOOD.  OK FOR SERVICE.
